# SDR IXXA0500051S

- Difficulty date: October 11, 2004
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND CORROSION DAMAGE ON RT FUSELAGE STRUCTURE MAIN CARGO COMPARTMENT ZEE FRAME AROUND STATION 240.000, L-33R AND L-34R.  REPAIR ACCOMPLISHED THE REMOVAL OF THE CORRODED FRAME SEGMENT.  FABRICATED NEW FRAME SEGMENT AND SPLICES.  HEAT TREATED SPLICES, CLEANED, TREATED AND PRIMED AREA AND NEW FRAME SEGMENT  AND SPLICES.  APPLIED PRC SEALANT TO FAYING SURFACES AND INSTALLED NEW FRAME SEGMENT AND SPLICES PER DOUGLAS STRUCTURAL REPAIR MANUAL, DPS 3.69-4 REV "AM", DPS 7.00-1 REV "BJ".
